# SDR BKEA202002180001

- Difficulty date: February 17, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N371FP
- Make and model: Gulstm GIV
- Aircraft serial: 1371
- Aircraft time: 8,905 hours, 3,916 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DURING THE APPROACH, THE FLAP STOPPED WORKING AT POSITION 20. EXECUTED A GO AROUND APPROACH TO THE HOLDING FIX.  WHILE IN THE HOLD,  REFERENCED THE QRH, PARTIAL FLAPS CHECKLIST.   ELECTED TO GO TO OUR FILES ALTERNATE.  DECLARED AN EMERGENCY AND DIVERTED TO ANOTHER AIRPORT.  WE LANDED WITH NO ISSUES.
